EconPapers    
Economics at your fingertips  
 

On the Performance of Some Robust Instrumental Variables Estimators

Bo E Honore and Luojia Hu

Journal of Business & Economic Statistics, 2004, vol. 22, issue 1, 30-39

Abstract: This article considers instrumental variables versions of the quantile and rank regression estimators. The asymptotic properties of the estimators are discussed, and a small-scale Monte Carlo study is used to illustrate the potential advantages of the approach. Finally, the proposed methods are implemented for two empirical examples.

Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (46)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:22:y:2004:i:1:p:30-39

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-22
Handle: RePEc:bes:jnlbes:v:22:y:2004:i:1:p:30-39